MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MUST LT 25MM LONG - PEDICLE SCREW Ø6X45 CANN; SPINE PEDICLE SCREW

MEDACTA INTERNATIONAL SA MUST LT 25MM LONG - PEDICLE SCREW Ø6X45 CANN; SPINE PEDICLE SCREW
Catalog Number 03.59.225
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in for a post-op appointment and it was observed that a set screw had popped out.About 2 weeks after the primary surgery, the surgeon locked down the rod and put in a new set screw.The surgery was completed successfully.Torque limiter used.
 
Additional Manufacturer Narrative
It is unknown which is the screw involved in the event batch review performed on 17 january 2024: pedicle screw 03.59.225 must lt 25mm long - pedicle screw ø6x45 cann (k203482) lot.2126530 lot 2126530: (b)(4) items manufactured and released on 01-jul-2022.Expiration date: 2027-jun-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.59.225 must lt 25mm long - pedicle screw ø6x45 cann (k203482) lot.2221953 lot 2221953: (b)(4) items manufactured and released on 26-jul-2022.Expiration date: 2027-jun-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.59.225 must lt 25mm long - pedicle screw ø6x45 cann (k203482) lot.2225791 lot 2225791: (b)(4) items manufactured and released on 10-aug-2022.Expiration date: 2027-jul-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.59.225 must lt 25mm long - pedicle screw ø6x45 cann (k203482) lot.2228147 lot 2228147: (b)(4) items manufactured and released on 15-nov-2022.Expiration date: 2027-oct-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.59.235 must lt 25mm long - pedicle screw ø7x45 cann (k203482) lot.2225796 lot 2225796: (b)(4) items manufactured and released on 12-oct-2022.Expiration date: 2027-sep-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.59.235 must lt 25mm long - pedicle screw ø7x45 cann (k203482) lot.2228148 lot 2228148: (b)(4) items manufactured and released on 16-dec-2022.Expiration date: 2027-oct-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
MUST LT 25MM LONG - PEDICLE SCREW Ø6X45 CANN
Common Device Name
SPINE PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18543707
Report Number3005180920-2024-00004
Device Sequence Number8926176
Product Code NKB
UDI-Device Identifier07630971279544
UDI-Public07630971279544
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K203482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number03.59.225
Device Lot Number2126530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Initial Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown